MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of the autopulse platform (serial #(b)(4)) displayed "system error, out of service, revert to manual cpr " upon powering on was confirmed during initial functional test and archive data review.The investigation findings revealed the parameters in backup memory (non-volatile ram) was corrupted.Therefore, the root cause of the error message was due to a defective processor board as a result of a defective component.The reported loud clacking sounds from the autopulse platform was not confirmed during functional testing.During visual inspection, no physical damage was observed on the autopulse platform.During archive review, system error latch 136 (invalid parameters corrupted) was recorded, thus confirming the reported complaint.The parameters in backup memory (non-volatile ram) have been corrupted (checked during power-on self-test) due to a defective processor board).The processor board needs to be replaced to remedy the system error.The initial functional test failed due to returned autopulse platform displayed "system error, out of service, revert to manual cpr" error message during power on.Thus, confirming the reported complaint.Waiting for service repair to be completed.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse with serial number (b)(4).
 
Event or Problem Description
Upon receipt of the device, customer reported that the autopulse platform (serial #(b)(4)) displayed "system error, out of service, revert to manual cpr " upon powering on.In addition, the platform makes loud clacking sounds.No patient involvement.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key12387885
Report Number3010617000-2021-00777
Device Sequence Number16439217
Product Code DRM
UDI-Device Identifier00849111001052
UDI-Public00849111001052
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1